A Dual Deflation Method for the Computation of Eigenmodes of Positive Definite Matrices

Authors

  • Pravin Singh Department of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban 4001, South Africa
  • Shivani Singh Department of Decision Science, University of South Africa, Pretoria 0003, South Africa
  • Virath Singh Department of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban 4001, South Africa

DOI:

https://doi.org/10.37256/cm.5220243674

Keywords:

eigenvalues, symmetric positive definite, deflation

Abstract

In this paper we advocate a new method to compute the eigenmodes of real symmetric positive definite matrices. Our method involves the zeros of a quartic polynomial, shifted inverse iteration and deflation of two eigenmodes simultaneously.

Downloads

Published

2024-04-17

How to Cite

1.
Singh P, Singh S, Singh V. A Dual Deflation Method for the Computation of Eigenmodes of Positive Definite Matrices. Contemp. Math. [Internet]. 2024 Apr. 17 [cited 2024 May 27];5(2):1758-65. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3674

Most read articles by the same author(s)